On the structure of bounded smooth measures associated with a quasi-regular Dirichlet form

Tom 65 / 2017

Tomasz Klimsiak, Andrzej Rozkosz Bulletin Polish Acad. Sci. Math. 65 (2017), 45-56 MSC: Primary 31C25; Secondary 46E99, 60J45. DOI: 10.4064/ba8108-7-2017 Opublikowany online: 14 July 2017

Streszczenie

We consider a quasi-regular Dirichlet form. We show that a bounded signed measure charges no set of zero capacity associated with the form if and only if the measure can be decomposed into the sum of an integrable function and a bounded linear functional on the domain of the form. The decomposition allows one to describe explicitly the set of bounded measures charging no sets of zero capacity for interesting classes of Dirichlet forms. By way of illustration, some examples are given.

Autorzy

  • Tomasz KlimsiakFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    87-100 Toruń, Poland
    e-mail
  • Andrzej RozkoszFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek